... thing is, i'm also pregnant. My dr wont do anything at all to help me get thru all this, he says none of the meds (clonadine) are safe during pregnancy. Is it safer to detox like this or should he be doing something to help me? Am i close to starting to feel better on my own? please help
Most who might like 2 answer u will probably prefer a little bit more info, such as what opiate were u taking, how long were u on it, how far along are u-U may be close 2 feeling better, u should get better each day. Depending on what u were on, how much and how long, this wd period could last from a few days to several weeks, but u r likely over the worst. Exercise would be the only thing i would feel safe in telling u will help u get over this with since u are pregnant. congrats on Baby and quitting opiates, hope ur better very soon. pattishan61
I think u should inquire with multiple doctors. There r things that can be done to help u even though u r pregnant. Opiate withdrawal can be fatal. I have had serious opiate withdrawals and I was so sick I almost went to the hospital for dehydration. Dr r just reallly careful when it comes to being pregnant but I had to b in the hospital 2 month before my baby was born and they administered narcotics to me regularly because I had placenta previa. I would keep researching because the withdrawals r brutal. I read passages, a book that approches addiction a bit different than the 12 step program and they recogonize the dangers in withdrawal and r on board with some type of prescription help. What do u know about clonadine that u can tell me?
- Clonidine Information for Consumers
- Clonidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2010 • 3 answers
Opiate Withdrawal - I have done 3 rapid detox programs (at 20k each) one cold turkey and one attempt
Posted 21 Aug 2010 • 5 answers
Posted 16 Dec 2010 • 3 answers
Posted 24 Jun 2011 • 8 answers
Posted 2 Jul 2012 • 2 answers